Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
LINEAR DEFECTS IN GMR MULTILAYERS
Autore:
MATTHEIS R; ANDRA W; BERKOV DV;
Indirizzi:
INST PHYS HOCHTECHNOL EV,PF 100 239 D-07702 JENA GERMANY
Titolo Testata:
Journal of magnetism and magnetic materials
fascicolo: 1, volume: 154, anno: 1996,
pagine: 24 - 28
SICI:
0304-8853(1996)154:1<24:LDIGM>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
13
Recensione:
Indirizzi per estratti:
Citazione:
R. Mattheis et al., "LINEAR DEFECTS IN GMR MULTILAYERS", Journal of magnetism and magnetic materials, 154(1), 1996, pp. 24-28

Abstract

The deviations between the expected behavior of ideal antiferromagnetically coupled multilayer systems and the experimentally observed features are explained by defects exhibiting ferromagnetic coupling along narrow lines. Using a relaxation method, the two-dimensional magnetization distribution around the defect has been calculated and the field dependence of the mean magnetization as well as the resistivity have been derived, The calculated curves show the typical features of irreversibility known from experimental results.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 10:18:43